HiI have developed gynecomastia - and am on atripla so been told by the doctors that it's probably the efavirenz. Been reading various Answers - like:http://www.thebody.com/Forums/AIDS/Fatigue/Archive/Help/Q195624.htmlHave decided to try Testogel...
...breast size may also increase. In men, enlarged breasts are uncommon, occurring between 3% and 5% of HAART users. The cause of male breast enlargement in HAART users is not clear. When doctors review blood test results, in most cases estrogen and... Read more »
How Does Drug Use Relate to HIV? Injection and Infection Access to Clean Needles Drug Use and Unsafe Sex Medications and Drugs The Bottom Line How Does Drug Use Relate to HIV? Drug and alcohol use is a major factor in the spread... Read more »
What Is Diarrhea? Is Diarrhea Dangerous? What Causes Diarrhea? How Do I Know What Is Causing My Diarrhea? How Is Diarrhea Treated? The Bottom Line What Is Diarrhea? Diarrhea is an increase in the water content, frequency, and... Read more »
Table of Contents Myths About HIV and HIV Treatment Myths About HIV Tests Myths About HIV Transmission Myths About Clinical Trials There are many myths about HIV. A myth is a story or an idea that is not true. In dealing with HIV,... Read more »